Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Getting Rid Of Hypersensitivity Reaction

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hypersensitive Reaction to Trizivir?

I started taking Trizivir (my first time with any hiv medication) 14 days ago and I am extremely concerned that I am having a hypersensitive reaction to it. I had nausea for about 10 days and then on the 11th day I started getting flu like...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
In my experience it can be a challenge to sort out abacavir hypersensitivity reaction from a bad cold but there are a few features that can help. If the symptoms worsen in a step wise manner when you take the Trizivir (symptoms worsen after taking... Read more »

possibility of hypersensitivity reaction when restarting Trizivir

I am a 36 y/o male diagnosed HIV+ in 1999. My current cd4 is 766 26%, and VL 56650. I have elected... Read more »

Respiratory Hypersensitivity reaction to Abacavar

Hi. Thank you for this wonderful service.I started 3TC and D4T 5 years ago when my viral load was... Read more »
Articles
TheBodyPRO.com

Can HLA-B*5701 Testing Help Avoid Abacavir Hypersensitivity Reaction?

Retrospective analyses of abacavir (ABC, Ziagen)-treated individuals who have experienced hypersensitivity reaction (HSR) have suggested that the majority of these abacavir-related events, at least in white and Thai persons, occur in the presence of... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
Project Inform

A Primer on What's Up With Cure Research

Research aimed toward curing HIV infection by ridding the body of the virus or teaching the immune system to keep the virus under control without the need for antiretroviral (ARV) drugs -- what some refer to as a "functional cure" -- is beginning to... Read more »
TheBody.com

News & Views: Being "Infected"; Heart Disease; Getting Rid of Bad Memories; and More

HIV News & Views, May 1, 2014 - TheBody.com May 1, 2014 Top Stories at TheBody.com Read Past Newsletters Change/Update Subscription Hello Readers, HIV-negative and HIV-positive people must work together... Read more »
Connect With Others

Abacavir - Hypersensitivity - EPZICOM

Posted by Survivor, 2 Replies
David, I read your Email and brought the PDF forward. Dr. Ben was very watchful when I initially got started and had follow up calls to me regarding any problems if in deed I was blinded on the Abacavir. Either I am on it and am fine or I am not... Read more »

to rid of me

Posted by Anonymous, 2 Replies
fine ill post my whole story tonight or tommorow morning and then ill stop unless i really need to post but just so you know i did get exposed to it by having unprotected sex with a girl ok. here is a short part of my story: i had unprotected sex... Read more »

allergic reactions

Posted by TRex, 2 Replies
Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »

Some drug reactions, I think

Posted by ScotCharles, 1 Reply
Hey guys, long time no parlez,

For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This March,... Read more »